# SDR 9723679619

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47518
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 560-579
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK AND PRIOR TO SERVICE, FOUND CRACKS IN LONGERON 29L FS 560-579.  REPAIRED PER EA 96-112832.
